# SDR USAA2014071000007

- Difficulty date: July 8, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 45,534 hours, 16,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: H314619
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR SLIDE ARMING HANDLE REPORTED LOOSE.  TIGHTENED 2L DOOR SLIDE ARMING HANDLE.
